MathSciNet Relay Station
MathSciNet bibliographic data
MR1777169 11Y11 (11A51)
Berrizbeitia, Pedro; Berry, T. G. Generalized strong pseudoprime tests and applications. J. Symbolic Comput. 30 (2000), no. 2, 151–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement